Advanced Search
Article Contents
Article Contents

On the regular set of BMO weak solutions to $p$-Laplacian strongly coupled nonregular elliptic systems

Abstract Related Papers Cited by
  • This paper studies Holder continuity of weak solutions to strongly coupled elliptic systems. We do not assume that the solutions are bounded but BMO and the ellipticity constants can be unbounded.
    Mathematics Subject Classification: Primary: 35J70, 35B65; Secondary: 42B37.


    \begin{equation} \\ \end{equation}
  • [1]

    B. Franchi, C. Perez and R. L. Wheeden, Self-Improving Properties of John Nirenberg and Poincaré Inequalities on Spaces of Homogeneous Type, J. Functional Analysis, 153 (1998), 108-146.doi: 10.1006/jfan.1997.3175.


    E. Giusti, Direct Methods in the Calculus of Variations, World Scientific, 2003.doi: 10.1142/9789812795557.


    R. L. Johnson and C. J. Neugebauer, Properties of BMO functions whose reciprocals are also BMO, Z. Anal. Anwendungen, 12 (1993), 3-11.


    D. Le, Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy, Transactions of AMS, 365 (2013), 2723-2753.doi: 10.1090/S0002-9947-2012-05720-5.


    D. Le, Everywhere regularity of BMO weak solutions to uniform elliptic systems, submitted.


    D. Le, L. Nguyen and T. Nguyen, Coexistence in Cross Diffusion systems, Indiana Univ. J. Math., 56 (2007), 1749-1791.


    J. Orobitg and C. Pérez, $A_p$ weights for nondoubling measures in $\RR^n$ and applications, Transactions of AMS, 354 (2002), 2013-2033.doi: 10.1090/S0002-9947-02-02922-7.


    E. M. Stein, Harmonic Analysis, Real Variable Methods, Orthogonality and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993.

  • 加载中

Article Metrics

HTML views() PDF downloads(74) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint